American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] R. Alexandre, Y.-G. Wang, C.-J. Xu and T. Yang. Well-posedness of the Prandtl equation in Sobolev spaces. J. Amer. Math. Soc. 28 (2015) 745-784.
Abstract, references, and article information   
View Article: PDF

[2] R. Shvydkoy. Convex integration for a class of active scalar equations. J. Amer. Math. Soc. 24 (2011) 1159-1174. MR 2813340.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Coutand and Steve Shkoller. Well-posedness of the free-surface incompressible Euler equations with or without surface tension. J. Amer. Math. Soc. 20 (2007) 829-930. MR 2291920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Lannes. Well-posedness of the water-waves equations. J. Amer. Math. Soc. 18 (2005) 605-654. MR 2138139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Diego Cordoba and Charles Fefferman. Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15 (2002) 665-670. MR 1896236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia